# SDR ASAA2023070343868

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 55,967 hours, 16,700 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 TANK @ REFUEL PANEL DOESN'T SHOW THE 2 ON INDICATOR. GROUNDED - YES. CYCLED REFUEL PANEL PWR. NORM INDICATION RESTORED, OPS OK.
